# SDR SWAA2016022949529

- Difficulty date: January 22, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6529989
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR THE LOWER AFT CORNER SKIN CUT OUT CRACKED.  REPAIRED CUT OUT IAW SRM & EA.
